# SDR P5CA0401087

- Difficulty date: April 30, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747282B
- Aircraft serial: 21575
- Aircraft time: 62,474 hours, 13,983 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B1166
- Condition: Cracked
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING GEAR INBOARD SHOCK STRUT DOOR LEADING EDGE HAS CRACK. REPLACED DOOR.
